Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Muscle Ache A Symptom Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

ARS Symptoms

Posted by Anonymous, 2 Replies
Can ARS symptoms last more than a week or two? Could it go on for a few months? I've been having muscle aches, night sweats and swollen glands for the past few months but I haven't gotten to courage to go for a test yet. Unfortunately back in... Read more »

Muscles Aches

Posted by Anonymous, 1 Reply
I was googling around the internet and found the following info regarding muscles aches:

"The symptoms can include pain and aching in the muscles, usually thighs and shoulders, as well as weakness, with difficulty when rising from a chair or reaching... Read more »

STRANGE MUSCLE ACHES

Posted by michel2222, 2 Replies
Hello!
After having unprotected vaginal sex with a woman of unknown HIV-status (though I doubt she had a history of high risk behaviour), the following happened:
-After 1 month, I had a cold, which included severe sneezing and some coughing. It lasted... Read more »

ARS SYMPTOMS

Posted by chris11474, 2 Replies
can your temperature go up and down if you have ars symptoms?i am dont sure when my started to do this and might allways done this. but it has went to 99.7 but went back down it does not last all day and dont last for long. sometime about 8:00 in... Read more »

ARS Symptoms Question

Posted by Anonymous
Hello,

I was curious if ARS symptoms occur all at once or does someone feel ill at first with sore throat, then progress after few days into fever and body ache.. Thanks! Read more »
Ask the Experts

About ARS (interesting question, I think) (NATURAL HISTORY) (ARS SYMPTOMS)

Hello Doc, first of all thank you very much for all your help. I have donated to your foundation and I must say Thank You.My question is: when do ARS symptoms usually appear? Is it possible to have symptoms (ARS) after 12 weeks and having tested...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Interesting question??? Yes, and like so many other interesting questions your answer was awaiting your double click in the archives. See below.Dr. BobDormant virus (NATURAL HISTORY)Feb 10, 2007 Dr. Frascino, I am a HIV health educater and feel I... Read more »

at higher risk than most on here, will donate (ARS SYMPTOMS) (PRIMARY HIV INFECTION SIGNS AND SYMPTOMS)

i am going crazy and wont have access to a test again for 4.5 weeks, trust me i am getting one as soon as i step foot off the plane in the usa. however, until then i am going absolutely crazy. the reason is that my neck has been pressured and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,I'll be brief, as I've answered many similar questions before. (Check the archives!)Your HIV risk is extremely low (unprotected oral, vaginal fingering with healing non-bleeding cut). Protected sex is indeed protected, assuming the... Read more »

Hepatitis B & Muscle ache

I have chronic hepatitis B infection. Occasionally I experience muscle ache in by legs. Is muscle ache one of the symptoms of hepatitis B. I was tested negative for HIV-1 after 7 months and negative for HIV-2 after 9-week period. I did not...
Michael Fried, M.D.

Response from Michael Fried, M.D.

University of North Carolina at Chapel Hill
Chronic hepatitis B can have very non-specific symptoms such as fatigue, body and muscle aches, or no symptoms at all. You should have your HBV infection fully evaluated to see if therapy is indicated for you. If you are concerned about HIV... Read more »

muscles aches after my body cleared hepatitis c

My body was able to rid Hepatitis C on its own but I still have aches and pains. I had all the symptoms: nausea, jaundice, wt loss for 2 weeks. My viral load was in the 500,000 then dropped 3 days later to 11,000 and now the doctor said I'm...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
It sounds like you are currently taking treatment for HCV and you are complaining of body aches, which is a very common complaint on peg interferon, which is the culprit. NSAIDS, like Motrin or Advil, can be helpful when taken as directed. It is... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Muscle Aches and Pains

Symptoms that can develop in the musculoskeletal system of PHAs include: muscle pains (myalgias) joint pains (arthralgias) muscle damage that can result in weakness and pain (myopathy) muscle cramping Some of the potential culprits that cause... Read more »
The Well Project

Stress Management and HIV

Table of Contents Stress and HIV Signs of Stress Common Causes of Stress How to Decrease Stress Depression Other Tips for Reducing Stress Stress and HIV Everyone deals with a certain amount of stress every day. But if you are... Read more »
U.S. Food and Drug Administration

Ongoing Safety Review of High-Dose Zocor (Simvastatin) and Increased Risk of Muscle Injury

Safety Announcement Additional Information for Patients Additional Information for Healthcare Professionals Data Summary Simvastatin Dose Limitations Contact Us Safety Announcement Based on review of data from a large clinical... Read more »
Gay Men's Health Crisis

You Can't Always Get What You Want (And Sometimes You Can't Even Get What You Need)

Well, the President's budget for the coming fiscal year arrived on Capitol Hill at the beginning of February and except for an unexpected spasm of largesse for global AIDS efforts, the news looks bleak for domestic HIV programs, as well as Medicaid,... Read more »